Debilitating headaches

Hi everyone my daughter has endo and is on the pill she also has a b12 deficiency she has had her loading dose 6 over 2 weeks and has to get one ever 3 months or sooner if needed recently she has been getting severe debilitating head aches we suspect it might be the pill ? But could it be linked to the b12 deficiency ? It's been nearly 2 months since her last injection . Thanks for reading xx

5 Replies

  • It could be both or it could be neither or it could even be both + something else.

    I get hormonal headaches/migraines but they did get worse before I was diagnosed as being B12 deficient.

    GPs tend to focus on progresterone as being the main protagonist in hormonal headaches but there are some of us (which includes myself) for whom oestrogen also causes problems. Basically I know when my hormones change because I get a migraine.

    I find that progresterone really does interfere with my B12 levels as well.

    Tracking down what exactly is going on is going to be difficult - because it could be something totally unrelated to B12 or the pill.

    Have you kept a diary of the headaches - see if there is any pattern to them - you could also look at potential food triggers.

    It is also possible to get rebound headaches if taking painkillers or medication to treat the headaches.

    Have you spoken to GP/endo about it at all?

  • Thank you for your reply . Yea he is not too sure himself !! the pill she is on has a week Blank pills that she does not take as she had to do it back to back so he has said to take them as its like coming off the pill to see if the headaches improve if not it's not the pill !! She has also had a blood test to see if anything is showing up there awaiting the results of that xx

  • sounds like you have a sensible GP.

    Hope you get to the bottom of it soon.

    Really would recommend keeping a diary for a while though just in case there is a pattern there.

  • Thank you we will xx

  • My daughter has just come off the pill for a week and the head aches have stopped so she is now on a different pill so fingers crossed things will start to improve it just seams one step forward then another one back !!

You may also like...